# SDR ASAA0540286

- Difficulty date: June 13, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603202
- Part serial: PA625
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT LOWER SURFACE OUTER SKIN CRACKED AT OB END.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER IAW SRM.  (K)
